# SDR DL76G991411

- Difficulty date: June 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1603
- Make and model: Boeing 767332
- Aircraft serial: 29695
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Vor Control
- Part number: 285T05545
- Condition: Failed
- Location: Glareshield
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ON APPROACH DETECTED A MILD ELEC SMELL FROM VOR CONTROL HEADPULLED VOR C/B.  REPLACED CONTROL PANEL, CHECK OK.
